Steiner trade spectra of complete partite graphs

Lefevre, J. G. (2004) Steiner trade spectra of complete partite graphs. Discrete Mathematics, 288 1-3: 89-98. doi:10.1016/j.disc.2004.06.021


Author Lefevre, J. G.
Title Steiner trade spectra of complete partite graphs
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2004-01-01
Year available 2004
Sub-type Article (original research)
DOI 10.1016/j.disc.2004.06.021
Volume 288
Issue 1-3
Start page 89
End page 98
Total pages 10
Editor Hammer, P. L.
Lozin, Vadim
Hoffman, A. J.
Klee, V. L.
Mullin, R. C.
Sos, V. T.
Place of publication Netherlands
Publisher Elsevier BV, North-Holland
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract The Steiner trade spectrum of a simple graph G is the set of all integers t for which there is a simple graph H whose edges can be partitioned into t copies of G in two entirely different ways. The Steiner trade spectra of complete partite graphs were determined in all but a few cases in a recent paper by Billington and Hoffman (Discrete Math. 250 (2002) 23). In this paper we resolve the remaining cases. (C) 2004 Elsevier B.V. All rights reserved.
Keyword Trade
Graphical Trade
Trade Spectrum
Complete Partite Graph
Q-Index Code C1
Institutional Status UQ

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 13:26:28 EST